# SDR 96ZZZX1615

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 900P3650009101
- Condition: Defective
- Location: Egine Oil
- Part time: 248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
